# SDR SWAA2015110445731

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT IDENTIFIER SIGN WIRE BROKEN.  REPAIRED SIGN ASSEMBLY IAW SWPM & AMM.
